<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-28-1-Foreword</article-id>
      <title-group>
        <article-title>Special Issue on Computational Techniques in Machine learning, Fuzzy Systems, Image Processing and Signal Analysis</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Farahani</surname>
            <given-names>Mohammad Reza</given-names>
          </name>
          <aff>Department of Mathematics and Computer Science, University of Science and Technology(IUST), Narmak, Tehran, 16844, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Alaeiyan</surname>
            <given-names>Mehdi</given-names>
          </name>
          <aff>Department of Mathematics and Computer Science, University of Science and Technology(IUST), Narmak, Tehran, 16844, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ameen</surname>
            <given-names>Hayder Baqer</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Sciences and Mathematics, University of Kufa, Kufa, 540011, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Zhang</surname>
            <given-names>Xiujun</given-names>
          </name>
          <aff>School of Computer Science, Chengdu University, Chengdu, 610106, China</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Cancan</surname>
            <given-names>Murat</given-names>
          </name>
          <aff>Faculty of Education, Zeve Campus, Van Yuzuncu Yıl University, Tuşba, Van, 65080, Turkey</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Afzal</surname>
            <given-names>Farkhanda</given-names>
          </name>
          <aff>Department of Humanities and Basic Sciences, National University of Sciences and Technology, Islamabad, 44000, Pakistan</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>1</issue>
      <fpage>i</fpage>
      <lpage>viii</lpage>
      <pub-date date-type="pub">
        <day>13</day>
        <month>02</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>The special issue of Journal of Interdisciplinary Mathematics (JIM) Volume 28, Issue 1, is dedicated to showcasing recent advancements in the fields of mathematical optimization, computational methods, topology, and applied mathematics. This issue brings together a collection of research that addresses contemporary challenges in these areas, offering both theoretical developments and practical applications.</p>
      </abstract>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
